# SDR DALA2020092503195

- Difficulty date: September 24, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN LOCATED BETWEEN FR 69 TO FR 70 AND BETWEEN STRG 31R TO STRG 32R AT LOWER FUSELAGE.  CORRECTIVE ACTION: PERFORMED REPAIR ON EXTERNAL SKIN LOCATED BETWEEN FR 69 TO FR 70 AND BETWEEN STR 31R TO STR 33R AT LOWER FUSELAGE, AS PER A320 SRM 53-41-11- 300-004.
